IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Binary Threshold Sequences Derived from Carmichael Quotients with Even Numbers Modulus
Chenhuang WUZhixiong CHENXiaoni DU
Author information

2012 Volume E95.A Issue 7 Pages 1197-1199


We define a family of 2e+1-periodic binary threshold sequences and a family of p2-periodic binary threshold sequences by using Carmichael quotients modulo 2e(e>2) and 2p (p is an odd prime), respectively. These are extensions of the construction derived from Fermat quotients modulo an odd prime in our earlier work. We determine exact values of the linear complexity, which are larger than half of the period. For cryptographic purpose, the linear complexities of the sequences in this letter are of desired values.

Information related to the author
© 2012 The Institute of Electronics, Information and Communication Engineers
Previous article Next article